| Model Number |
EEAXL21 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while being applied on anastomosis during a laparoscopic gastric bypass, the device never made an audible click after the 2 turns counterclockwise.It was also reported that the device was difficult to remove from the cavity, however, the surgeon had to slowly pulled it out and the device was removed successfully.There was no patient injury.